# SDR 2004F00286

- Difficulty date: July 13, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: CFCRN
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Engine: Pwa JFTD12A5A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Duct
- Part number: 769251
- Part serial: 906
- Condition: Cracked
- Location: Diffuser Case
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF N1 SECTION, IT WAS NOTICED THAT THERE WAS A LARGE PIECE OF MATERIAL WEDGED IN BETWEEN TWO 1ST STAGE BLADES.  UPON FURTHER DISASSEMBLY/INVESTIGATION THE OUTLET DUCT ASSEMBLY WAS FOUND TO BE MISSING A LARGE SECTION OF THE OUTER DUCT APPROXIMATELY 1.5 INCHES DIAMETER WHICH WAS DETERMINED TO BE THE PIECE LODGED IN THE BLADES.  E8KL (M)TONY CHECK THIS
